`a`
Communications on Pure and Applied Analysis (CPAA)
 

Volume 8,Number 6,     November 2009

1

Global well-posedness for the $L^2$-critical Hartree equation on $\mathbb{R}^n$, $n\ge 3$   Pages : 1725 - 1743

Myeongju Chae and Soonsik Kwon

 Abstract       Full Text      Related Articles

2

Multiplicity of solutions for elliptic systems via local Mountain Pass method   Pages : 1745 - 1758

Claudianor O. Alves,  Giovany M. Figueiredo and Marcelo F. Furtado

 Abstract       Full Text      Related Articles

3

On the geometric dependence of Riemannian Sobolev best constants   Pages : 1759 - 1777

Ezequiel R. Barbosa and Marcos Montenegro

 Abstract       Full Text      Related Articles

4

Low dimensional instability for semilinear and quasilinear problems in $\mathbb{R}^N$   Pages : 1779 - 1793

Daniele Castorina,  Pierpaolo Esposito and Berardino Sciunzi

 Abstract       Full Text      Related Articles

5

Periodic solutions of a class of Newtonian equations   Pages : 1795 - 1801

Dixiang Cheng,  Zhengrong Liu and Xin Huang

 Abstract       Full Text      Related Articles

6

Almost cubic nonlinear Schrödinger equation: Existence, uniqueness and scattering   Pages : 1803 - 1823

Alp Eden and Elİf Kuz

 Abstract       Full Text      Related Articles

7

Asymptotic analysis of a size-structured cannibalism model with infinite dimensional environmental feedback   Pages : 1825 - 1839

József Z. Farkas and Thomas Hagen

 Abstract       Full Text      Related Articles

8

Global cylindrical solution to the compressible MHD equations in an exterior domain   Pages : 1841 - 1865

Ming He and Jianwen Zhang

 Abstract       Full Text      Related Articles

9

Global weak solutions for a viscous liquid-gas model with singular pressure law   Pages : 1867 - 1894

Steinar Evje and Kenneth Hvistendahl Karlsen

 Abstract       Full Text      Related Articles

10

Rigorous derivation of the Landau equation in the weak coupling limit   Pages : 1895 - 1916

Kay Kirkpatrick

 Abstract       Full Text      Related Articles

11

Stabilization towards the steady state for a viscous Hamilton-Jacobi equation   Pages : 1917 - 1924

Yuxiang Li

 Abstract       Full Text      Related Articles

12

Symmetry and monotonicity for a system of integral equations   Pages : 1925 - 1932

Changlu Liu and Shuangli Qiao

 Abstract       Full Text      Related Articles

13

On synchronization of oscillations of two coupled Berger plates with nonlinear interior damping   Pages : 1933 - 1956

Olena Naboka

 Abstract       Full Text      Related Articles

14

Multiple solutions for nonlinear coercive Neumann problems   Pages : 1957 - 1974

Sophia Th. Kyritsi and Nikolaos S. Papageorgiou

 Abstract       Full Text      Related Articles

15

Completely monotonic functions involving divided differences of the di- and tri-gamma functions and some applications   Pages : 1975 - 1989

Feng Qi and Bai-Ni Guo

 Abstract       Full Text      Related Articles

16

Global existence and exponential stability in $H^4$ for the nonlinear compressible Navier-Stokes equations   Pages : 1991 - 2012

Yuming Qin,  Lan Huang and Zhiyong Ma

 Abstract       Full Text      Related Articles

17

Elliptic systems involving critical growth in dimension two   Pages : 2013 - 2035

Paulo Rabelo

 Abstract       Full Text      Related Articles

18

A logistic equation with refuge and nonlocal diffusion   Pages : 2037 - 2053

J. García-Melián and Julio D. Rossi

 Abstract       Full Text      Related Articles